# SDR UPS06448165

- Difficulty date: August 17, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Corroded
- Location: Bs 1140
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS1140 LBL106-108 WING CTR SECTION UPPER SURFACE FOUND CORRODED.  CORROSION BLEND OUT 0.028" BY 1" BY 3" EXCEED SRM LIMIT.  CORROSION REMOVED AND REPROTECTED AS PER SRM 51-10-01 AND 51-10-02 ORIGINAL THICKNESS .0445" BLEND OUT DEPTH 0.028" BY 1" BY 3" WITHIN SRM 57-30-01 FIG 1 LIMITS.  INSPECTION WITH 10X MAGNIFING GLASS.
